Inverse limits of simplicial complexes
Compositio Mathematica, Volume 29 (1974) no. 1, p. 1-7
@article{CM_1974__29_1_1_0,
     author = {Alder, M. D.},
     title = {Inverse limits of simplicial complexes},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {1},
     year = {1974},
     pages = {1-7},
     zbl = {0294.55008},
     mrnumber = {356070},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_1_1_0}
}
Alder, M. D. Inverse limits of simplicial complexes. Compositio Mathematica, Volume 29 (1974) no. 1, pp. 1-7. http://www.numdam.org/item/CM_1974__29_1_1_0/

[1] Eilenberg and Steenrod: Foundation of Algebraic Topology. Princeton 1952. | Zbl 0047.41402

[2] J. Milnor: On Spaces having the Homotopy Type of a CW Complex. Trans. Amer. Math. Soc. 90 (1959) 272-280. | MR 100267 | Zbl 0084.39002